Alert archive / Virginia / Gale Watches in 2020

Gale Watch 21, NWS Wakefield, VA

November 14, 2020

NWS Wakefield, VA issued this gale watch at Nov 14, 2020, 3:54 PM EST. It took effect at Nov 15, 2020, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 3:54 PM EST (20:54 UTC)
In effect from
Nov 15, 2020, 10:00 AM EST
Expired
Nov 14, 2020, 6:59 PM EST
In force
Issued by
NWS Wakefield, VA

The text

As transmitted.

979 
WHUS71 KAKQ 142054
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
354 PM EST Sat Nov 14 2020

ANZ650-652-150500-
/O.CAN.KAKQ.SC.Y.0106.201115T1500Z-201116T1100Z/
/O.NEW.KAKQ.GL.A.0021.201115T1500Z-201116T1100Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
354 PM EST Sat Nov 14 2020

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft possible.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm and Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm.

* WHEN...From Sunday morning through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ630-150500-
/O.EXT.KAKQ.SC.Y.0106.201115T1200Z-201116T1500Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
354 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM SUNDAY TO 10 AM
EST MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 1 to 4 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 7 AM Sunday to 10 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ631-632-634-150500-
/O.EXT.KAKQ.SC.Y.0106.201115T1200Z-201116T1200Z/
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
354 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM SUNDAY TO 7 AM
EST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 4 ft expected.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay 
  from New Point Comfort to Little Creek VA and Chesapeake Bay 
  from Windmill Point to New Point Comfort VA.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-150500-
/O.EXT.KAKQ.SC.Y.0106.201115T1500Z-201116T1200Z/
Currituck Sound-
354 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 7 AM
EST MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...Currituck Sound.

* WHEN...From 10 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ654-656-658-150500-
/O.EXT.KAKQ.SC.Y.0106.201115T1500Z-201116T1200Z/
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
354 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 7 AM
EST MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal Waters from Cape Charles Light to 
  Virginia-North Carolina border out to 20 nm and Coastal waters 
  from NC VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 10 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ635>637-150500-
/O.EXT.KAKQ.SC.Y.0106.201115T1500Z-201115T2200Z/
Rappahannock River from Urbanna to Windmill Point-York River-
James River from Jamestown to the James River Bridge-
354 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 5 PM EST
SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...York River, James River from Jamestown to the James 
  River Bridge and Rappahannock River from Urbanna to Windmill 
  Point.

* WHEN...From 10 AM to 5 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-150500-
/O.EXT.KAKQ.SC.Y.0106.201115T1500Z-201116T0900Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
354 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO 4 AM
EST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 10 AM Sunday to 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
335 
WHUS71 KAKQ 142359
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
659 PM EST Sat Nov 14 2020

ANZ650-652-151200-
/O.UPG.KAKQ.GL.A.0021.201115T1500Z-201116T1100Z/
/O.NEW.KAKQ.GL.W.0022.201115T1500Z-201116T1100Z/
Coastal waters from Fenwick Island DE to Chincoteague VA out
20 nm-
Coastal waters from Chincoteague to Parramore Island VA out 20 nm-
659 PM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 6 AM EST MONDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal waters from Fenwick Island DE to Chincoteague 
  VA out 20 nm and Coastal waters from Chincoteague to Parramore 
  Island VA out 20 nm.

* WHEN...From 10 AM Sunday to 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ630-151200-
/O.EXT.KAKQ.SC.Y.0106.201115T1200Z-201116T1200Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
659 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM SUNDAY TO 7 AM
EST MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 3 to 4 ft expected.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ635>637-151200-
/O.EXT.KAKQ.SC.Y.0106.201115T1500Z-201116T0500Z/
Rappahannock River from Urbanna to Windmill Point-York River-
James River from Jamestown to the James River Bridge-
659 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM SUNDAY TO
MIDNIGHT EST SUNDAY NIGHT...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...York River, James River from Jamestown to the James 
  River Bridge and Rappahannock River from Urbanna to Windmill 
  Point.

* WHEN...From 10 AM Sunday to midnight EST Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ631-632-634-151200-
/O.CON.KAKQ.SC.Y.0106.201115T1200Z-201116T1200Z/
Chesapeake Bay from Windmill Point to New Point Comfort VA-
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
659 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO
7 AM EST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt and
  waves 3 to 4 ft expected.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel, Chesapeake Bay 
  from New Point Comfort to Little Creek VA and Chesapeake Bay 
  from Windmill Point to New Point Comfort VA.

* WHEN...From 7 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ633-151200-
/O.CON.KAKQ.SC.Y.0106.201115T1500Z-201116T1200Z/
Currituck Sound-
659 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
7 AM EST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...Currituck Sound.

* WHEN...From 10 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ654-656-658-151200-
/O.CON.KAKQ.SC.Y.0106.201115T1500Z-201116T1200Z/
Coastal waters from Parramore Island to Cape Charles Light VA out
20 nm-Coastal Waters from Cape Charles Light to Virginia-
North Carolina border out to 20 nm-
Coastal waters from NC VA border to Currituck Beach Light NC out
20 nm-
659 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
7 AM EST MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Coastal waters from Parramore Island to Cape Charles 
  Light VA out 20 nm, Coastal Waters from Cape Charles Light to 
  Virginia-North Carolina border out to 20 nm and Coastal waters 
  from NC VA border to Currituck Beach Light NC out 20 nm.

* WHEN...From 10 AM Sunday to 7 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-151200-
/O.CON.KAKQ.SC.Y.0106.201115T1500Z-201116T0900Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
659 PM EST Sat Nov 14 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
4 AM EST MONDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 2 ft expected.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...From 10 AM Sunday to 4 AM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this gale watch went out at Nov 14, 3:28 PM EST, 26 minutes earlier.

Area forecast discussion, Nov 14, 3:28 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
328 PM EST Sat Nov 14 2020

.SYNOPSIS...
High pressure will move offshore tonight. A cold front pushes
through Sunday before high pressure returns Sunday night.
Another cold front crosses the area on Tuesday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 325 PM EST Saturday...

High pressure is centered across the region this afternoon. Strong
low pressure is over Manitoba, with the associated cold front
stretching across the Plains. Skies are partly cloudy on average
with mainly high clouds. Temperatures are in the 59-64F range. The
high is progged to slide eastward this evening and tonight, and will
become centered off the coast by the latter half of the night.
Temperatures are expected to drop for a few hours after sunset
before leveling off late tonight as the high moves offshore, SE
winds pick up a bit, and clouds continue to increase ahead of the
approaching cold front.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
As of 325 PM EST Saturday...

High pressure moves well offshore on Sunday. Meanwhile, a vigorous
shortwave trough (and the associated strong sfc low) will track ENE
from the NW Great Lakes to Quebec from Sunday-Sunday night. This
feature will drag a cold front through the local area during the
afternoon and evening. The most likely timing for the FROPA is from
4-10 PM (from west to east). The day will start out dry, but moist
southerly flow will allow dew points to rise to around 60F (w/
perhaps low-mid 60s across the SE). Sunday will also be the warmest
day through the period, with afternoon highs topping out in the
upper 60s-low 70s in most areas. While isolated showers are possible
across the west by mid-late morning, pcpn coverage will increase to
scattered in areas along/west of I-95 by early afternoon. There is
increasing confidence that a thin line of (convective) showers will
accompany the front as it crosses the region. While instability will
be very limited (100-250 J/kg of MLCAPE at best), low-level (925-850
mb) wind fields are forecast to be somewhat strong. After
collaboration with SPC and neighboring offices, have opted to not
include any severe wx probabilities in the forecast given the very
limited amount of instability. The current thinking is that this
line will be capable of producing a few gusts up to 45 mph as it
moves through the area. Given the very wet antecedent
conditions, this could be enough to down a few trees. PoPs
briefly ramp up to 60-70% north/40-50% south with the line of
showers coincident with the FROPA (during the 4 PM-10 PM
timeframe...earliest west/latest east). QPFs on Sunday are
limited to 0.15-0.30" on the Ern Shore/0.10-0.20" elsewhere.
Lastly, southerly winds are expected to increase from late
morning through the early evening, with gusts of 25-30 mph
inland and 30-35 mph along the coast. The front rapidly clears
the area by midnight, with winds turning to the west and
temperatures/dew points rapidly falling in its wake. Skies
remain mostly cloudy-overcast during the day on Sunday with
rapid clearing Sunday night behind the front. Forecast lows
Sunday night range from the upper 30s NW to mid and upper 40s
SE.

Mostly sunny/dry with west winds as high pressure builds tries to
build in from the SW on Monday. Forecast highs are in the upper 50s
to lower 60s. The flow aloft becomes more NW by late Mon night as an
upper shortwave and next (stronger) cold front approach the Great
Lakes. Forecast lows Monday night range from the mid 30s far NW to
upper 30s/lower 40s elsewhere. The cold front will quickly cross the
area from NW to SE on Tuesday, but it will remain dry (w/ perhaps
some increase in clouds during the day...especially north and east).
Highs Tue will be in the mid 50s-low 60s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 325 PM EST Saturday...

Behind the front, ~1035 mb high pressure is progged to build from
the Canadian Prairies to the Ohio Valley during the Tue night/Wed
timeframe. Model consensus shows 850 mb temperatures dropping to -5
to -10C across the area by Wednesday morning. The area of Canadian
high pressure will then settle over the area Wed night-Thu AM. The
high shifts just to our SE by the end of the week and weekend as
upper ridging builds across the SE CONUS. Dry wx is expected for the
entire medium range period. Highs will only be in the upper 40s-low
50s on Wednesday despite nearly full sunshine. Tuesday night and
Wednesday night will be the coldest nights of the season so far
(especially Wed night with the Canadian high nearly overhead).
Forecast lows are in the upper 20s NW/low-mid 30s in most other
areas Tue night. Lows will be a couple degrees colder Wed night with
mid-upper 20s far NW/upper 20s-low 30s in most other locations.
There is the potential for even cooler temperatures Wed night, as
the NBM 10th percentile MinT is in the low 20s across the NW
counties with readings in the mid-upper 20s in most other locations
away from the water, and even around 32F at EDE/ECG/ONX/NTU. Highs
Thu are generally in the 50s. Still cool Thu night with lows in the
upper 30s-low 40s. High temperatures rebound into the low-mid 60s on
Friday and mid 60s-near 70F by next Saturday.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
As of 1240 PM EST Saturday...

VFR conditions with high clouds and light winds prevail early this
aftn as high pressure is currently over the area. Generally VFR
through tonight with SCT mid-high clouds. CIGs slowly lower tonight
and become BKN (but still aoa 5000 feet) by 12z. As high pressure
moves off the coast overnight, the flow will become SE at 5-10 kt by
08-12z. CIGs continue to lower (and become BKN-OVC) during the day
on Sunday in advance of a cold front. Could see MVFR CIGs at RIC
toward the end of the 18z TAF period, while CIGs likely remain VFR
near the coast through 18z Sun. Cannot rule out an isolated shower
at RIC toward the end of the period as well. Winds become southerly
during the day on Sunday, with gusts of ~30 kt likely by aftn.
Lastly, LLWS is possible at RIC by 15-18z (and near the coast by
late Sun aftn) due to a strengthening 925 mb south-southwesterly jet.

The aforementioned cold front crosses the terminals from west to
east between 21z Sun and 03z Mon. There is a 50-70% chc of rain
during this time (with sub-VFR conditions likely). A line of showers
could develop along the cold front and bring a very brief period of
gusty winds (perhaps up to 35-40 kt) coincident with the FROPA. High
pressure/VFR conditions return by Monday, with another (mainly dry)
cold front crossing the area Tuesday.

&&

.MARINE...
As of 200 AM EST Saturday...

A secondary N surge underway attm and is expected to continue
early this morning before waning as sfc hi pres builds closer
to the local area. Continuing w/ SCAs for the Ches Bay (for
winds/waves until 12Z/14). Have SCA for the nrn two coastal zns
for the same time due to wind gusts up to 25 kt and seas 4 to 5
ft. Sfc hi pres moves over the mid-Atlantic region today...then
shifts off the coast tonight into Sun morning. Winds lighter/VRB
tonight. Increased SSW winds expected Sun aftn into early Sun
evening in advance of another cold front. Wind probs have solid
20-30 kt (highest N portions of the local waters
midday/afternoon - low probs for Gale gusts in those same areas).
Will hold off on SCAs for Sun timeframe until current SCAs end
early this morning. WNW winds (avgg 15-25 kt) expected for Sun
night into Tue night.

&&

.HYDROLOGY...
As of 325 PM EST Saturday...

Moderate flooding continues on the James river at Richmond-
Westham, and the Cashie river near Windsor. Minor flooding
continues at several forecast points in the James, Appomattox,
Chowan, and Lower Roanoke basins. Levels at the forecast points
along the rivers in the western tier of counties
(specifically Palmyra/Cartersville/Farmville/Lawrenceville)
have fallen below flood stage. Flood Warnings continue for
portions of the Mattaponi/South Anna/Chickahominy Rivers. The
crest wave in the area rivers will move eastward/southward
through the basins over the next few days, but in some of the
slower river basins like Sebrell, the flooding will linger into
early next week.

See FLSAKQ/FLWAKQ or water.weather.gov for site specific
details.

&&

.TIDES/COASTAL FLOODING...
As of 845 AM EST Saturday...

Tide gauges are showing increased water levels across mostly
the southern Chesapeake Bay and nearby tidal rivers. High tide
for many of these locations is occurring now or will occur prior
to 10am, the exception is Jamestown which reaches high tide at
11am. Have issued Coastal Flood Statements for these areas as
well as the VA eastern Shore where a few gauges have exceeded
action stage. Water levels will subside near or shortly after
12pm.

Increased SSW winds Sun into Sun evening will push water levels
to aoa minor flooding thresholds (about 1 foot above normal) along
the Ches Bay in Lower SE MD ern shore (Bishops Head/Crisfield).
A coastal flood advisory may be necessary around the time of high
tide early Sun afternoon.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 10 AM to 5 PM EST Sunday for
     ANZ635>637.
     Small Craft Advisory from 7 AM Sunday to 7 AM EST Monday for
     ANZ631-632-634.
     Small Craft Advisory from 10 AM Sunday to 7 AM EST Monday for
     ANZ633-654-656-658.
     Small Craft Advisory from 7 AM Sunday to 10 AM EST Monday for
     ANZ630.
     Small Craft Advisory from 10 AM Sunday to 4 AM EST Monday for
     ANZ638.
     Gale Watch from Sunday morning through late Sunday night for
     ANZ650-652.

&&

SYNOPSIS...ERI
NEAR TERM...ERI
SHORT TERM...CMF/ERI
LONG TERM...ERI
AVIATION...ERI
MARINE...ALB
HYDROLOGY...AKQ
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Nov 14, 3:36 PM EST, 18 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
336 PM EST Sat Nov 14 2020

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-152045-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
336 PM EST Sat Nov 14 2020

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A line of showers will accompany a cold front that will cross the
region Sunday afternoon and evening. These showers will be capable of
producing wind gusts up to around 45 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:49 AM ESTAreal Flood WarningAKQCharles City, New Kent5 days
Nov 14, 6:37 AM ESTSmall Craft AdvisoryAKQ51 hr
Nov 14, 8:39 AM ESTCoastal Flood StatementAKQAccomack, Gloucester, James City, Mathews, Northampton, Surry and 6 more4 hr
Nov 14, 6:59 PM ESTGale WarningAKQ29 hr

Nearby

Gale Watches in Virginia, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.